Hi there, nausea and vomiting are common side effects of Byetta and will usually lessen over time, but there is no specific time frame for when these effects will subside. However, you should call your doc to make him/her aware of what you are experiencing. Also, if you have severe abdominal pain, please call your doc asap because pancreatitis can be a concern when using this med depending on your medical history. Due to the vomiting, please take extra care monitoring your blood sugar as well and try to stay well hydrated. Good luck to you, I hope you feel better very soon.
- Byetta Information for Consumers
- Byetta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Byetta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 1 Jun 2010 • 1 answer
Posted 4 Nov 2011 • 1 answer
Posted 29 Jun 2012 • 1 answer
Posted 16 Feb 2013 • 1 answer
Posted 16 Sep 2015 • 0 answers